# SDR VTZA990137

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Controller
- Part number: 94959411
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

IAD/ROA - FLT 7203 - AT 1900 HOURS ON 5-21-99, AIRCRAFT ABORTED TAKEOFF DUE TO LT ENGINE TORQUE ROLLED BACK ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 42397, MEI 76-2.  MAINTENANCE CLOSED DMI 42397 ON 5-22-99 BY REMOVING AND REPLACING LT ENGINE TTL CONTROLLER.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
